# SDR SWIA2020021848663

- Difficulty date: January 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE FRAME AT FS310.00 BETWEEN STRINGER 26L AND 26R HAS CORROSION. (MARKED)    (C-CHECK) RO 2/14/2020   REMOVED CORROSION ON LOWER FRAME SECTOR AT FS310.00 BETWEEN STGR 26L AND STGR 26R REF CRJ700 SRM. ORIGINAL MATERIAL THICKNESS OF FS310.00 LOWER FRAME SECTOR BETWEEN STGR 26L AND STGR 26R IS 0.050" REF CRJ700 SRM. MATERIAL LOSS AFTER REMOVING CORROSION IS 0.003". REMAINING MATERIAL THICKNESS IS 0.047". FRAME FS310.00 IS WITHIN ACCEPTABLE LIMITS REF CRJ700 SRM.LEAK CHECK GOOD.
